# SDR FDEA2020031760572

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002212
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SHEAR TIE AT STA 1600 BETWEEN STR 27L AND 28L REMOVED BROKEN SHEAR TIE IAW B757-200 SRM 51-40-02. FABRICATED NEW SHEAR TIE IAW FED EA   F-5310-T0352992-P1 AND BOEING DWG 146N1021 REV A. INSTALLED NEW SHEAR TIE IAW SRM 51-40-02   AND DWG 146N1021 REV A. (TITLE FUSELAGE - MAINFRAME - AFT CARGO COMPARTMENT SHEAR TIE, STA 1600   BETWEEN STR 27L AND 28L, ALTERNATE FINISH.) PART MARKED IAW FED EX GMM 07-0-1000.
